# SDR 2007UALA00146

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 54,004 hours, 29,277 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STILL HAVE SMELL OF BURNING PLASTIC NOTICED IN-FLIGHT USING BOTH ENG BLEEDS ON LEFT PACK.  FOUND PLASTIC BAG STUCK TO APU COMPRESSOR INLET SCREEN.   REMOVED BAG.
